Couldn't find what you looking for?

TRY OUR SEARCH!

I was on 50mg of Zoloft (well, the generic form-sertraline) for about 2.5 months. I started grinding my teeth during the day and throughout the night.. and when I realized that the medication really had done nothing for me (anxiety levels still rather high), I decided to taper off the medication. 

I tapered down to 25 mgs for three days.. However, my teeth grinding was so bad I just decided to stop completely. My PCP mentioned that being on a low dose (such as 50 mg) that I would NOT need to slowly taper off the medication- I could just stop all together (cold turkey). So, I tapered for three days and then just stopped all together.

After about three or four days I started feeling a little dizzy, or spacey. I was even less coordinated than before and slightly more irritable. I almost felt intoxicated because I needed to increase my concentration to complete even the most simple of tasks (such as doing the dishes or reading a small reading passage). So..I guess one could say that I felt intoxicated- just without the lack of inhibition. I started to panic a little bit. However, my sex drive had returned.. which was exciting. After taking advantage of this (I mean.. why not?), I realized that my confusion and dizziness went away. I was able to focus and my coordination had returned. Of course, it was short lived.. however, I believe that sexual intercourse/organisms can mitigate the withdrawal effects because of the hormonal (possible serotonin) release. 

If you're struggling with withdrawal symptoms.. try it..

I also have heard that exercise is effective at mitigating these withdrawal symptoms. If you think about it, this is consistent with this anecdotal sexual intercourse/orgasms theory because serotonin is released during exercise as well. 

What do you think? 

Loading...

**sexual intercourse/orgasms (not organisms..) 

Reply

Loading...